# SDR VNAA2011122900014

- Difficulty date: December 25, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 18,277 hours, 18,808 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED APU OIL PRESSURE CAUTION MESSAGE IN FLIGHT EN ROUTE FROM TYS TO PHL.  CREW FOLLOWED QRH, DIVERTED TO TRI AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED APU, CLEANED APU OIL PRESSURE SWITCH CONNECTOR AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
